# SDR UALA2013032902046

- Difficulty date: March 28, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 80,565 hours, 23,280 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY ESCAPE TEST 1 LIGHT INOP.  SECURED LIGHT IN SOCKET.
